# SDR CA990115013

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F28FOKKER*
- Engine: Rroyce SPEY55515
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) TAKEOFF WAS ABORTED DUE TO ENGINE VIBRATION, WHICH WAS HEAVIEST AT 92% N2, AND UNSTABLE ENGINE PARAMETERS. ICING CONDITIONS WERE PRESENT. NEITHER CLEANING NOR FUEL BLEED CLEARED THE PROBLEM. VISUAL INSPECTION FOUND THE LOW PRESSURE TURBINE DAMAGED, WITH A BLADE MISSING.
